Hynek Kovarik
Hynek Kovarik
כתובת אימייל מאומתת בדומיין unibs.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Quantum waveguides
P Exner, H Kovařík
Springer, 2015
1362015
A Hardy inequality in twisted waveguides
T Ekholm, H Kovařík, D Krejčiřík
Archive for rational mechanics and analysis 188 (2), 245-264, 2008
722008
Stability of the magnetic Schrödinger operator in a waveguide
T Ekholm, H Kovařík
Communications in Partial Difference Equations 30 (4), 539-565, 2005
682005
Two-dimensional Berezin-Li-Yau inequalities with a correction term
H Kovařík, S Vugalter, T Weidl
Communications in Mathematical Physics 287 (3), 959-981, 2009
422009
Eigenvalue asymptotics in a twisted waveguide
P Briet, H Kovařík, G Raikov, E Soccorsi
Communications in Partial Differential Equations 34 (8), 818-836, 2009
392009
Spectrum of the Schrödinger operator in a perturbed periodically twisted tube
P Exner, H Kovařík
Letters in Mathematical Physics 73 (3), 183-192, 2005
322005
Spectrum of the magnetic Schrödinger operator in a waveguide with combined boundary conditions
D Borisov, T Ekholm, H Kovařík
Annales Henri Poincaré 6 (2), 327-342, 2005
322005
On the lowest eigenvalue of Laplace operators with mixed boundary conditions
H Kovařík
The Journal of Geometric Analysis 24 (3), 1509-1525, 2014
232014
A Hardy inequality in a twisted Dirichlet–Neumann waveguide
H Kovařík, D Krejčiřík
Mathematische Nachrichten 281 (8), 1159-1168, 2008
222008
Eigenvalue estimates for Schrödinger operators on metric trees
T Ekholm, RL Frank, H Kovařík
Advances in Mathematics 226 (6), 5165-5197, 2011
212011
Magnetic transport in a straight parabolic channel
P Exner, A Joye, H Kovarik
Journal of Physics A: Mathematical and General 34 (45), 9733, 2001
212001
Resonances in twisted quantum waveguides
H Kovařík, A Sacchetti
Journal of Physics A: Mathematical and Theoretical 40 (29), 8371, 2007
202007
Magnetic strip waveguides
P Exner, H Kovarík
Journal of Physics A: Mathematical and General 33 (16), 3297, 2000
202000
Heat kernels of two-dimensional magnetic Schrödinger and Pauli operators
H Kovařík
Calculus of Variations and Partial Differential Equations 44 (3-4), 351-374, 2012
192012
Hardy inequalities for robin laplacians
H Kovařík, A Laptev
Journal of Functional Analysis 262 (12), 4972-4985, 2012
192012
On the exponential decay of magnetic Stark resonances
C Ferrari, H Kovarik
arXiv preprint math-ph/0301038, 2003
182003
Schrödinger operators on a half-line with inverse square potentials
H Kovařík, F Truc
Mathematical Modelling of Natural Phenomena 9 (5), 170-176, 2014
172014
Improved Berezin-Li-Yau inequalities with magnetic field
H Kovarik, T Weidl
arXiv preprint arXiv:1307.7091, 2013
172013
Weighted dispersive estimates for two-dimensional Schrödinger operators with Aharonov–Bohm magnetic field
G Grillo, H Kovařík
Journal of Differential Equations 256 (12), 3889-3911, 2014
152014
On the p-Laplacian with Robin boundary conditions and boundary trace theorems
H Kovařík, K Pankrashkin
Calculus of Variations and Partial Differential Equations 56 (2), 49, 2017
142017
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20